Volume 6, Number 1 (Spring & summer 2012)                   IJPBS 2012, 6(1): 68-71 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moudi S, Alijanpour E, Manouchehri A, Jafarian H. A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison. IJPBS. 2012; 6 (1) :68-71
URL: http://ijpbs.mazums.ac.ir/article-1-31-en.html

Abstract:   (5698 Views)
Ôrganophosphorus pesticides have been used in some cases for suicidal attempts. Such poison can affect plasma cholinesterase activity. The case was a 47-year-old man hospitalized due to suicide attempt with swallowing agricultural poison. The patient, diagnosed with major depressive disorder (MDD), underwent treatment with electroconvulsive therapy (ËÇT). Ât the first ËÇT session, the patient developed apnea for 45 minutes following receiving 20 mg succinylcholine. The patient was intubated after restoration of respiration depth and rate, the patient was extubated. Çollectively, in cases with history of suicide attempts, taking organophosphorus pesticides should be warn for pre-ËÇT anesthesia.
Full-Text [PDF 224 kb]   (1385 Downloads)    
Type of Study: Research | Subject: Psychiatry
Received: 2012/05/26 | Accepted: 2014/01/6 | Published: 2014/01/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb